# SDR SCNA20221104141

- Difficulty date: November 2, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N829SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34414
- Aircraft time: 50,626 hours, 26,690 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT  W/O 74740  N/R-00001:   L-1 DOOR REPORTED FEELING ABNORMAL WHEN OPENED BY FLT ATTN.         RESOLUTION:  L1 DOOR HAD SHEERED SCREW ON THE PIN SECRUING THE UPPER AND LOWER RADIUS LINKS TO THE GUIDE ARM. IMPROPER WASHER STACK UP WHERE THE UPPER AND LOWER RADIUS LINKS ATTACH TO THE UPPER SUPORT ARM. EXCESSIVE PLAY IN UPPER AND LOWER RADIUS LINKS MIGHT BE THE CAUSE OF REPEAT DAMAGE TO SCREWS. MISSING HARDWARE SECURING THE UPPER GUIDE ARM TO THE UPPER HINGE ARM. SUGGEST REPLACING GUIDE ARM, UPPER RADIUS LINK, AND LOWER RADIUS LINK FOR PROPER FITMENT.
